Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strongly homogeneous spaces


Author: Carol Kitai
Journal: Proc. Amer. Math. Soc. 53 (1975), 195-201
MSC: Primary 54C05; Secondary 54H99
DOI: https://doi.org/10.1090/S0002-9939-1975-0390994-0
MathSciNet review: 0390994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spaces satisfying various conditions have previously been called strongly homogeneous spaces and many results about the group of homeomorphisms of such spaces have been proved. However spaces may satisfy some ``strongly homogeneous'' condition without being homogeneous. In this paper we give a definition of strong homogeneity which implies homogeneity and includes most of the natural examples previously studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 54H99

Retrieve articles in all journals with MSC: 54C05, 54H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0390994-0
Keywords: Homogeneous, strongly homogeneous
Article copyright: © Copyright 1975 American Mathematical Society